# SDR HEEA0012580

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Shim
- Part number: 1200591
- Condition: Defective
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELABLE SHIM BLOCKS MISSING FROM ONE END OF SHIM.  SHIMS NOT SERVICEABLE AS IS
